MathSciNet Relay Station
MathSciNet bibliographic data
MR387936 (52 #8774) 42A56 (33A45 42A18)
Connett, William C.; Schwartz, Alan L. Unifying multiplier theorems of Hörmander, Marcinkiewicz, and Michlin type. Bull. Amer. Math. Soc. 81 (1975), 570–572.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement